Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 61, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Oct 6, 2010, 3:35 PM EDT. It took effect at Oct 7, 2010, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2010, 3:35 PM EDT (19:35 UTC)
- In effect from
- Oct 7, 2010, 12:00 PM EDT
- Expired
- Oct 7, 2010, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
249 WWUS84 KMOB 061935 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 235 PM CDT WED OCT 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY OVER THE WEST FLORIDA PANHANDLE FOR A SUSTAINED PERIOD OF LOW HUMIDITY... .A DRY AIR MASS WILL REMAIN ACROSS THE AREA THROUGH THE END OF THE WEEK. WINDS WILL BE GENERA LY LESS THAN 10 MPH ON THURSDAY...EXCEPT ACROSS THE COASTAL AREAS EARLY IN THE MORNING. ALZ051>064-070000- /O.CAN.KMOB.FW.A.0055.101007T1600Z-101007T2300Z/ /O.CON.KMOB.FW.W.0060.000000T0000Z-101007T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 235 PM CDT WED OCT 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED FOR THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE WEATHER WATCH FOR THURSDAY. THE LOWEST HUMIDITY WILL BE BETWEEN 16 AND 25 PERCENT THIS AFTERNOON WITH AN OCCASIONAL WIND TO AROUND 10 MPH. VERY DRY AGAIN ON THURSDAY AFTERNOON BUT WITH WINDS NOT EXPECTED TO REACH 10 MPH IN THE AFTERNOONS THE REQUIREMENT FOR A RED FLAG WARNING WILL NOT BE MET. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...REFER TO STATE FORESTRY AGENCIES. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND BRIEFLY GUSTY WINDS WILL CREATE RAPID FIRE GROWTH POTENTIAL. && $$ FLZ001>006-071130- /O.UPG.KMOB.FW.A.0055.101007T1600Z-101007T2300Z/ /O.NEW.KMOB.FW.W.0061.101007T1600Z-101007T2300Z/ /O.CON.KMOB.FW.W.0060.000000T0000Z-101007T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 235 PM CDT WED OCT 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY. A SUSTAINED PERIOD OF RELATIVE HUMIDITY LESS THAN 35 PERCENT HAS OCCURRED THIS AFTERNOON AND IS FORECAST TO OCCUR AGAIN THURSDAY AFTERNOON. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. VERY LOW HUMIDITY INCREASES THE RISK OF GROWTH AND SPREAD OF WILD FIRES. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY CREATES RAPID FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
980 WWUS84 KMOB 070439 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1139 PM CDT WED OCT 6 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY OVER THE WEST FLORIDA PANHANDLE FOR A SUSTAINED PERIOD OF LOW HUMIDITY... .A DRY AIR MASS WILL REMAIN ACROSS THE AREA THROUGH THE END OF THE WEEK. WINDS WILL BE GENERALLY LESS THAN 10 MPH ON THURSDAY... EXCEPT ACROSS THE COASTAL AREAS EARLY IN THE MORNING WHERE WINDS WILL BE 10 TO 15 MPH AND GUSTY. FLZ001>006-072045- /O.CON.KMOB.FW.W.0061.101007T1600Z-101007T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 1139 PM CDT WED OCT 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY. A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY. A SUSTAINED PERIOD OF RELATIVE HUMIDITY LESS THAN 35 PERCENT IS FORECAST TO OCCUR ON THURSDAY AFTERNOON. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. VERY LOW HUMIDITY INCREASES THE RISK OF GROWTH AND SPREAD OF WILD FIRES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY CREATES RAPID FIRE GROWTH POTENTIAL. && $$
294 WWUS84 KMOB 071037 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 537 AM CDT THU OCT 7 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM LATE FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .SURFACE HIGH PRESSURE AND A DRY AIRMASS WILL REMAIN ACROSS THE REGION THROUGH THE WEEKEND. RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE MID TO UPPER TEENS THIS AFTERNOON...AND RANGE FROM THE MID 20S TO MID 30S FRIDAY AND SATURDAY. FLZ001>006-080245- /O.NEW.KMOB.FW.A.0056.101008T1600Z-101008T2300Z/ /O.CON.KMOB.FW.W.0061.101007T1600Z-101007T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 537 AM CDT THU OCT 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE MID TO UPPER TEENS THIS AFTERNOON. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. VERY LOW HUMIDITY INCREASES THE RISK OF GROWTH AND SPREAD OF WILD FIRES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY CREATES RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
222 WWUS84 KMOB 071927 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 227 PM CDT THU OCT 7 2010 ...RED FLAG WARNING IN EFFECT THROUGH 6 PM CDT THIS EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING NOW IN EFFECT FROM NOON CDT THROUGH 6 PM CDT FRIDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH NOW IN EFFECT FROM LATE SATURDAY MORNING THROUGH LATE AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...SURFACE HIGH PRESSURE AND A DRY AIRMASS WILL PERSIST THE NEXT 48 HOURS. MINIMUM AFTERNOON RELATIVE HUMIDITY VALUES WILL FALL INTO THE LOWER 20S ON FRIDAY AFTERNOON AND MID TO UPPER 20S ON SATURDAY AFTERNOON. FLZ001>006-081130- /O.UPG.KMOB.FW.A.0056.101008T1600Z-101008T2300Z/ /O.NEW.KMOB.FW.W.0062.101008T1700Z-101008T2300Z/ /O.NEW.KMOB.FW.A.0057.101009T1700Z-101010T0000Z/ /O.CON.KMOB.FW.W.0061.000000T0000Z-101007T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 227 PM CDT THU OCT 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. VERY LOW HUMIDITY INCREASES THE RISK OF GROWTH AND SPREAD OF WILD FIRES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY CREATES RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 6, 1:30 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Oct 6, 1:30 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1230 PM CDT WED OCT 6 2010
.AVIATION [18Z ISSUANCE]...VFR CONDITIONS CONTINUE THROUGH THE
PERIOD.
&&
.SHORT TERM [TODAY AND TONIGHT]...HIGH PRESSURE CENTERED OVER AR AND
THE TN RIVER VALLEY WITH CONTINUE TO SHIFT SOUTHWARD TO THE LOWER MS
RIVER AND NORTHWEST GULF THROUGH TONIGHT. WELL TO THE NE MID TO
UPPER TROF OVER THE NE CONUS WILL CONTINUE TO DRIFT NE THROUGH
TONIGHT WEAKENING SFC PRES GRADIENT FURTHER SOUTHWARD OVER THE
SOUTHEAST STATES AND NORTHERN GULF. AS A RESULT WILL SEE SFC WINDS
DECREASE LATER THIS MORNING CONTINUING THROUGH TONIGHT...GIVING WAY
TO SLIGHTLY WARMER AFT TEMPS ACROSS MUCH OF THE CWFA THIS AFTERNOON
WITH HIGHS CLIMBING TO THE UPPER 70S FOR MOST AREAS OVER THE
NORTHERN HALF OF THE CWFA AND IN THE LOWER 80S FURTHER SOUTH TO THE
IMMEDIATE COAST. LATER MODEL GUIDANCE ALSO SUGGESTS SLIGHTLY DRYER
CONDITIONS THAN EARLIER EXPECTED RESULTING IN AFTERNOON RELATIVE
HUMIDITY VALUES FALLING BELOW THE 20 PERCENT FOR MOST AREAS. AS FOR
TEMPS WILL LEAN TOWARDS CURRENT MAV GUIDANCE FOR NOW. 32/EE
&&
.LONG TERM [THURSDAY THROUGH TUESDAY]...WILL START OFF THURSDAY WITH
A TROUGH-RIDGE-TROUGH UPPER AIR PATTERN OVER THE CONUS. THE HIGHLY
AMPLIFIED UPPER RIDGE OVER THE CENTRAL CONUS WILL WEAKEN AS IT
SHIFTS EAST THIS WEEK...SETTLING OVER THE SOUTHEAST STATES BY THIS
WEEKEND. STRONG SURFACE HIGH PRESSURE CENTERED ACROSS THE CENTRAL
PLAINS WILL ALSO SHIFT EASTWARD...AND BECOME CENTERED ACROSS THE MID
ATLANTIC SOUTHEAST STATES BY THIS WEEKEND. THESE TWO FEATURES WILL
EVENTUALLY MOVE FURTHER EAST ACROSS THE WESTERN ATLANTIC ON SUNDAY.
THE COMBINATION OF THE HIGH PRESSURE SYSTEM WILL KEEP THE DRY
WEATHER GOING THROUGH EARLY NEXT WEEK.
THE WARMING TREND WILL ALSO CONTINUE...WITH HIGHS CLIMBING ABOVE
NORMAL THROUGH THE WEEKEND. HIGH TEMPERATURES THURSDAY AND FRIDAY
WILL CLIMB INTO THE MID 80S...AND HIGHS OVER THE WEEKEND WILL REACH
INTO THE UPPER 80S. LOW TEMPERATURES THURSDAY NIGHT WILL RANGE FROM
48 TO 53 DEGREES INLAND AREAS...TO AROUND 60 DEGREES AT THE BEACHES.
THE LOWS THROUGH THE WEEKEND WILL BE ANOTHER 5 TO 10 DEGREES WARMER
ACROSS THE BOARD.
A LARGE UPPER TROUGH AND SURFACE COLD FRONT WILL APPROACH THE REGION
FROM THE WEST ON MONDAY...AND IS EXPECTED TO MOVE ACROSS THE
FORECAST AREA ON TUESDAY. AT THIS TIME...INTRODUCED AN INCREASE IN
CLOUD COVERAGE AND A SLIGHT CHANCE OF RAIN SHOWERS ON TUESDAY WITH
PASSAGE OF THESE SYSTEMS. TEMPERATURES WILL LOWER SLIGHTLY TOWARD
THE END OF THE FORECAST PACKAGE. /22
&&
.MARINE...MODERATE TO STRONG OFFSHORE FLOW AT 15 TO TO 20 KNOTS WITH
FREQUENT HIGHER GUSTS WILL BEGIN TO DECREASE LATER THIS MORNING AND
CONTINUE THROUGH MIDNIGHT TONIGHT THEN INCREASE SLIGHTLY THROUGH
EARLY THU MORNING FROM COLD AIR DRAINAGE. A SLIGHT OFFSHORE FLOW
WILL CONTINUE THU AFT AND THU NIGHT BUILDING SLIGHTLY AGAIN AFTER
MIDNIGHT DUE TO COLD AIR DRAINAGE. BY FRI AFT WINDS WILL BECOME WEST
TO SOUTHWEST AROUND 10 KNOTS WITH POSSIBLE HIGHER GUSTS FROM DAYTIME
HEATING INLAND. SEAS AT 5 TO 7 FEET WELL OFFSHORE THIS MORNING WILL
SUBSIDE TO 2 TO 4 FEET THROUGH TONIGHT...THEN 1 TO 3 FEET BY THU
AFTERNOON. OVER THE WEEKEND A LIGHT NORTHERLY FLOW WILL DEVELOP LATE
EACH NIGHT BECOMING WEST THEN SOUTHWEST AROUND 10 KNOTS WITH
POSSIBLE HIGHER GUSTS NEAR SHORE EACH AFTERNOON. SEAS WILL GENERALLY
RANGE FROM 1 TO 2 FEET OUT TO 60 NM OVER THE WEEKEND. WILL ALLOW THE
SMALL CRAFT ADVISORY FOR ALL MARINE ZONES TO EXPIRE BY MID MORNING.
32/EE
&&
.FIRE WEATHER...SURFACE HIGH PRESSURE WILL REMAIN ACROSS THE REGION
THROUGHOUT THE WEEK. A DRY AIRMASS WILL ALSO REMAIN OVER THE REGION
THROUGH THE WEEK. RELATIVE HUMIDITIES ARE EXPECTED TO DROP INTO THE
UPPER TEENS AND TWENTIES EACH AFTERNOON THROUGH THURSDAY. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 78 47 83 54 / 00 00 00 00
PENSACOLA 81 49 84 57 / 00 00 00 00
DESTIN 76 63 81 61 / 00 00 00 00
EVERGREEN 78 43 83 49 / 00 00 00 00
WAYNESBORO 79 40 84 50 / 00 00 00 00
CAMDEN 77 45 83 49 / 00 00 00 00
CRESTVIEW 80 44 85 48 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 11 AM WEDNESDAY TO 7 PM WEDNESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING FROM 10 AM WEDNESDAY TO 7 PM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...NONE.
&&Hazardous weather outlook, Oct 6, 6:00 AM EDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT WED OCT 6 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-071200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CDT WED OCT 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI... AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT THERE IS AN INCREASED RISK FOR WILDFIRES THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY VALUES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS AN INCREASED RISK FOR WILDFIRES EACH AFTERNOON THROUGH SATURDAY DUE TO LOW RELATIVE HUMIDITY VALUES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE STORMS WILL NOT BE REQUIRED.
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.